# SDR AALA20170215027

- Difficulty date: February 14, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 63,729 hours, 7,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Part number: MS1656217
- Condition: Sheared
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT SIGN ABOVE SEAT 24J HAS SHEARED HINGE PINS. REPAIRED IAW AARD 33-51-01-1. OPERATIONAL CHECK GOOD.
